# SDR ASAA2023011441525

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 50,707 hours, 14,870 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Faulted
- Location: Pitot Tube
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ELEVATOR PITOT MASTER CAUTION AFTER NR 2 ENGINE START. GROUNDED - YES. FOUND CIRCUIT BREAKER RT ELEVATOR PITOT HEAT TRIPPED. PERFORMED C/B RESET IAW AMM 20-60-01. NO HELP. CB TRIPS WHEN SWITCHED ON. REMOVED AND REPLACED THE RT ELEVATOR FEEL SYS PITOT PROBE IAW AMM 27-31-94, CLOSED P18-3 D4, C/B HEATER ELEVATOR PITOT RIGHT. OPS CKS GOOD, ALL TESTS PASSED. LEAK CHECKED GOOD. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
